# SDR TWAA0102401

- Difficulty date: February 4, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT RT SIDE OF CABIN FLOOR, MEMBRANE WAS CRACKED OUT NEXT TO SIDE WALL AT STA 1297, JUST FWD OF LAV WALL.  INSTALLED DOUBLER PER SRM 53-01 FIG 2, SHEET 3.
